# SDR ASOA20130302277

- Difficulty date: March 2, 2013
- Submitted: March 3, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 31,113 hours, 23,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 14534499001AND00
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN CORROSION WAS FOUND ON THE INTERNAL SIDE OF THE MAIN PAX DOOR ALONG LOWER FRAME AT STR 14L.  MX R & R THE AFT AND FWD FRAMES WITH NEW FRAMES REF SRM 51-40-02. ALL WORK COMPLIED WITH AND WILL BE RELEASED AT END OF THE CHECK.
